# SDR UALA2011071103452

- Difficulty date: July 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 59,066 hours, 8,610 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE L BLEED LOOP 1 DISPLAYED.  STICKER APPLIED PER MEL.  MSG 26-31093, INSPECTED LOOP 1 IN ZONE 9 AND FOUND DUCT CLAMP AIR LEAK ON OTBOARD SIDE OF LT ISO VLV CLAMP - SECURED.  ALSO FOUND DUCT BLANKET UNTIED EXPOSING DUCT TO LOOP.  REPOSITIONED AND SECURED.
